International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 5, Pages 301-307
A functional equation characterizing cubic polynomials and its stability
1Mathematics Section, College of Science & Technology, Hong–Ik University, Chochiwon 339–701, Korea
2Department of Mathematics, University of Louisville, Louisville 40292, KY, USA
Received 30 May 2000
Copyright © 2001 Soon-Mo Jung and Prasanna K. Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the generalized Hyers-Ulam stability of the functional equation .